TITLE

Keynote, Plenary and Invited Abstracts

AUTHOR(S)
Baskoro, Edy Tri
PUB. DATE
May 2012
SOURCE
AIP Conference Proceedings;5/22/2012, Vol. 1450 Issue 1, p5
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
75526980

 

Related Articles

  • Difusión no local vs. Difusión local. Bogoya, Mauricio // Boletin de Matematicas;2014, Vol. 21 Issue 1, p9 

    We study a re-scaled nonlocal diffusion equation on ℝN. We show that the solution uϵ of the new model, when the parameter ϵ goes to zero, converges to the solution v of the porous medium equation on ℝN, which is a local diffusion equation.

  • COMPUTER-EXTENDED PERTURBATION SOLUTION FOR THE LARGE DEFLECTION OF A CIRCULAR PLATE. PART I: UNIFORM LOADING WITH CLAMPED EDGE. CAO, JINGJUN // Quarterly Journal of Mechanics & Applied Mathematics;1996, Vol. 49 Issue 2, p163 

    The idea of extending a regular perturbation series to high order by computer was borrowed from physicists by fluid mechanicians. Here it is applied for the first time to solid mechanics. Von Kármán's nonlinear plate equations are solved for uniform loading of a circular plate by expanding...

  • ERROR ESTIMATES OF THE FINITE ELEMENT METHOD WITH WEIGHTED BASIS FUNCTIONS FOR A SINGULARLY PERTURBED CONVECTION-DIFFUSION EQUATION. Xianggui Li; Xijun Yu; Guangnan Chen // Journal of Computational Mathematics;Mar2011, Vol. 29 Issue 2, p227 

    In this paper, we establish a convergence theory for a finite element method with weighted basis functions for solving singularly perturbed convection-diffusion equations. The stability of this finite element method is proved and an upper bound O(h|ln ε|3/2) for errors in the approximate...

  • Convergence of Solutions and Their Exit Times in Diffusion Models with Jumps. Moroz, A.; Tomashyk, V. // Cybernetics & Systems Analysis;Mar2014, Vol. 50 Issue 2, p288 

    We consider a diffusion model with jumps given by a stochastic differential equation with a finite Poisson measure and coefficients depending on a parameter. It is shown that, in the case of convergence of the coefficients, both the solution and its exit times converge.

  • Packing congruent hyperspheres into a hypersphere. Stoyan, Yuriy; Yaskov, Georgiy // Journal of Global Optimization;Apr2012, Vol. 52 Issue 4, p855 

    The paper considers a problem of packing the maximal number of congruent nD hyperspheres of given radius into a larger nD hypersphere of given radius where n = 2, 3, . . . , 24. Solving the problem is reduced to solving a sequence of packing subproblems provided that radii of hyperspheres are...

  • A view on coupled cluster perturbation theory using a bivariational Lagrangian formulation. Kristensen, Kasper; Eriksen, Janus J.; Matthews, Devin A.; Olsen, Jeppe; Jørgensen, Poul // Journal of Chemical Physics;2016, Vol. 144 Issue 6, p1 

    We consider two distinct coupled cluster (CC) perturbation series that both expand the difference between the energies of the CCSD (CC with single and double excitations) and CCSDT (CC with single, double, and triple excitations) models in orders of the Møller-Plesset fluctuation potential....

  • Almost Sequence Spaces Derived by the Domain of the Matrix Ar. Karaisa, Ali; Karabıyık, Ümıt // Abstract & Applied Analysis;2013, p1 

    By using Ar, we introduce the sequence spaces arf, arf0, and arfs of normed space and BK-space and prove that arf, arf0, and arfS are linearly isomorphic to the sequence spaces arf, arf0, and fs, respectively. Further, we give some inclusion relations concerning the spaces arf, arf0, and the...

  • A MATRIX CHARACTERISATION OF CESÁRO C,1.1-STATISTICALLY CONVERGENT DOUBLE SEQUENCES. Brono, A. M.; Ali, A. G. K. // Far East Journal of Mathematical Sciences;Jun2016, Vol. 99 Issue 11, p1693 

    Fridy and Miller [7] gave a characterisation of statistical convergence for bounded single sequences using a family of matrix summability methods. Miller and Wieren [13] analogously extended and proved the results for double sequences. In this paper, we shall further prove the results for...

  • Mixed time discontinuous space-time finite element method for convection diffusion equations. Liu, Yang; Li, Hong; He, Siriguleng // Applied Mathematics & Mechanics;Dec2008, Vol. 29 Issue 12, p1579 

    A mixed time discontinuous space-time finite element scheme for secondorder convection diffusion problems is constructed and analyzed. Order of the equation is lowered by the mixed finite element method. The low order equation is discretized with a space-time finite element method, continuous in...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics